Journal article icon

Journal article

OPERATOR ALGEBRA FOR STOCHASTIC DYNAMICS AND THE HEISENBERG CHAIN

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1209/0295-5075/29/9/002
Journal:
EUROPHYSICS LETTERS More from this journal
Volume:
29
Issue:
9
Pages:
663-667
Publication date:
1995-03-20
DOI:
EISSN:
1286-4854
ISSN:
0295-5075
Pubs id:
pubs:1760
UUID:
uuid:f83a3a55-a682-475c-a76b-a61629495bc8
Local pid:
pubs:1760
Source identifiers:
1760
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP